Top answers from doctors based on your search:
Disclaimer

safe gabapentin relieve pain caused nerve problem

A 38-year-old member asked:
Dr. Robert Kwok
32 years experience Pediatrics
Usually yes: Neurontin (gabapentin) is a drug used to treat nerve pain, and is helpful in relieving symptoms. Among its side effects are dizziness and drowsiness ( ... Read More
2
2 thanks
Dr. Einar Ottestad
18 years experience Pain Management
Yes: Very safe medicarion.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 36-year-old male asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Gabapentin: Is a good AED medication and it's also called vitamin n. And 300mg is safe dose. Insomnia, defined as insufficient or inadequate sleep, is a common sl ... Read More
1
1 thank
A 50-year-old female asked:
Dr. Vito Rizzo
38 years experience Podiatry
No: This type of medication sometimes relieves pain from other causes. Needs proper evalaution.
1
1 thank
Dr. James Pryor
35 years experience Psychiatry
Yes: Yes, given that Gabapentin is a membrane stabilizer the response would seem appropriate.
1
1 thank
Dr. Aaron Haug
13 years experience Neurology
Probably: Gabapentin (neurontin) is a medication that can be helpful for nerve-related ("neuropathic") pain. Such pain can have multiple causes- a pinched nerve ... Read More
1
1 thank
A 58-year-old male asked:
Dr. Marvin Den
44 years experience Internal Medicine
No: But ask your oncologist about some other medications that might help with the pain.
1
1 thank
A 26-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Neurontin (gabapentin): Very rarely it can cause Pancreatitis & intestinal gases, but no Gallbladder problems have been reported.
A 22-year-old male asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
See your PCP: Stopping Gabapentin suddenly can cause serious problems (e.g. withdrawal seizures). You may also experience side effects like anxiety, insomnia, head ... Read More
A 38-year-old female asked:
Dr. Bennett Machanic
51 years experience Neurology
Not unusual: Gabapentin side effects include drowsiness, dizziness, and general asthenia, so would not be unique to experience a feeling of intellectual slowing. ... Read More
1
1 thank
A 48-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
No problem: Gabapentin has few if any drug-drug metabolic interactions due to renal clearance. So, you should be fine.
1
1 thank
A female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Interactions: I believe it's best to ask your pharmacist this question. He/she has better access to this kind of information. I also believe that there is potential ... Read More
A 45-year-old female asked:
Dr. Robert Grieco
36 years experience Family Medicine
Too fast: There are withdrawal symptoms and even the risk for seizures with abrupt stopping of both of those medications. I suggest you discuss this with your d ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month